# SDR QXEA2010121300877

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 18.250
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C5 CHECK - STRINGER 31R IS CORRODED AT CROSSRACE ATTACH POINT AND AT STRINGER SPLICE AFT SIDE OF FRAME AT STA 18.250.  REMOVED CORROSION IAW SRM 51-21-00-00-02, FOUND TO BE IN LIMITS IAW SRM 53-20-03.  MIN MATERIAL THICKNESS .080 SRM NOMINAL .080 NO MATERIAL LOSS NOTED.  APPLIED ALODINE, PRIMER AND PAINT TO AREA IAW SRM 51-21-10, 51-25-10 AND 51-25-25.
